Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The BGQ spectral sequence for noncommutative spaces


Author: Christopher J. Pappacena
Journal: Proc. Amer. Math. Soc. 132 (2004), 633-639
MSC (2000): Primary 18E15, 19D10; Secondary 14A22, 16P40, 16W50, 19D50
Published electronically: October 8, 2003
MathSciNet review: 2019937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an analogue of the Brown-Gersten-Quillen (BGQ) spectral sequence for noncommutative spaces. As applications, we consider this spectral sequence over affine and projective spaces associated to right fully bounded noetherian (FBN) rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 18E15, 19D10, 14A22, 16P40, 16W50, 19D50

Retrieve articles in all journals with MSC (2000): 18E15, 19D10, 14A22, 16P40, 16W50, 19D50


Additional Information

Christopher J. Pappacena
Affiliation: Department of Mathematics, Baylor University, Waco, Texas 76798
Email: Chris_\,Pappacena@baylor.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07128-4
PII: S 0002-9939(03)07128-4
Keywords: BGQ spectral sequence, noncommutative geometry, right FBN ring
Received by editor(s): August 18, 2002
Published electronically: October 8, 2003
Additional Notes: The author was partially supported by a postdoctoral fellowhip from the Mathematical Sciences Research Institute, a summer sabbatical from Baylor University, and a grant from the National Security Agency.
Communicated by: Martin Lorenz
Article copyright: © Copyright 2003 American Mathematical Society